# SDR AU991068

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 786394
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) RIGHT ENGINE FUEL CONTROL UNIT FAULTY.
